I have been having palpitation for a week after a tooth infection. Will Amoxicilin help to cure the problem?

I am on an exhausting business trip. A root canaled tooth began to ache about a week ago. After a day or two, the ache stopped but I started to have palpitation and feel tired all the time. I thought that I was just stressed out my busy schedule, but my feeling has been getting worse. I went to a local hospital today. The doctor didn’t find anything abnormal with my heart and my blood pressure was normal as well. However, my wife reminded me on the phone that it could be my aching tooth that sent bateria like streptococcus viridans to my blood stream and caused my sickness. I still have some amoxicilin 500mg with me. I just took a pill. Do you think Amoxicilin will help me? Should I just fly home as early as possible?

This entry was posted in Questions & Answers and tagged , , , , , , , , , , . Bookmark the permalink.

7 Responses to I have been having palpitation for a week after a tooth infection. Will Amoxicilin help to cure the problem?

  1. captainbluey says:

    Find a health food store and buy some ingestible colloidal silver, you will need to take about ten ml a day for about a week, you will notice a difference quite quickly. Antibiotics will only treat one of three things, virus’s, fungus’s, and bacteria. Colloidal silver stops all of these things from absorbing oxygen, therefore killing them. Once you have taken the silver for a while, you will build up about 5 parts per million in your body. You will find that becoming ill will be a thing of the past. Remember to follow the instructions on the bottle.

  2. proudmommy2jayden says:

    I have Mitral Valve prolapse and I must take any antibiotic when having any infecton and any dental work done so that the infection doesn;t get to my heart.

    Maybe you have MVP? I would have an echocardiogram done. Either way, you should see a doctor ASAP.

  3. manojdilsy says:

    Mate amoxycillin are not peppermints, they are antibiotics. If you start using these drugs like this we will have a resistant strain of bacteria tomorrow, which we wont be able to treat.

    Amoxil acts on gram postive bacteria, and u will have to find out fisrt whether you have endocardititis – you will have to meet your doctor take a blood culture to find out whether you have bacteria in ur blood accordingly doctor will give u the medication which would fight against that bacteria.

    so amoxil, is not a universal drug which will cure all the microbes, u will have to attack the specific microbe

  4. dobby says:

    do you have the amoxicillian because you saved it and stopped taking it because you felt better? or are you currently on it and haven’t yet finished the dosage you were given. if you are saving it for a rainy day then you shouldn’t. you should always Finish the entire amount of antibiotic that was prescribed for you, even if you feel “better” finish the entire amount as prescribed or the infection can and will come back stronger and more resistant to that antibiotic. you should not have any “left over” antibiotic, if you miss a dose then take the next dose but don’t stop taking your medicine until it is all gone. palpitations are usually not life threatening, they can come from drinking too much caffeine. even if you drink coffee on a regular basis and never had the problem before, as we age our bodies can develop an allergy like response to ordinary foods that never bothered us before, I loved milk and milk products as a child and young adult, but now as an older adult I have developed a milk allergy. palpitations can come from drug sources too. depending on how long you went without taking your prescribed amoxicilin. you may be able to return to using it or you may have to go back to the doctor who prescribed them originally and let him know you did not continue to with the dosage, he may need to prescribe a strong medication. just remember to always finish your prescription medication even if you feel better. and look into caffeine as a source, of your palpitations. even if it hasn’t been a problem for you in the past. and remember caffeine is not just in coffee it could be found in other food sources as well. if you do have caffeine in your diet, eliminate all caffeine do this for a month or two and see if the palpitations stop.

  5. fivemgmorphine says:

    If you have an infection, 500 mgs of amoxicillin will piss it off and make it worse. Don’t take it.
    Take time to get to an urgent care clinic. When you get back home, make an appointment with a Cardiologist and get a stress test…good luck.

  6. pitchingcoach says:

    I personally would get home and see my doctor. Tell him of all these events. Many years ago I had a bacterial infection from dental work. The bacteria attacked and destroyed my aortic valve. I’ve had a prosthetic valve now for 34 years. It does the work nicely but it requires a lot of maintenance. Don’t take unnecessary chances with this.

  7. Jenny says:

    I know this is a super old thread, but raw garlic (raw onions help a lot especially with lung infections and TB- source: the book, “Dissolving Illusions”) and like one poster said, colloidal silver are two great things to take for infections. I’ve had a tooth abscess for about 5 years now (no $ for dentists plus I don’t trust them anyway), I still have symptoms of heart palpitations, and then sometimes I get splinter hemorrhages from them too, but I don’t have symptoms of infective endocarditis, at least I don’t get night sweats or fevers anymore. I have some sort of thyroid problem (hypo?) which I take seaweed for- kombu and bladderwrack from a place in Maine. It helps with my hypothyroidism symptoms (the horrible fatigue, skin lumps and cold tingly feet) for the most part. I still get swollen feet and hands in the morning, which is one symptom of thyroid problems or maybe iodine deficiency. I am not sure if I get janeway lesions, I’ve noticed I sometimes get red spots on my one foot, but other than that I’m doing ok so far. The palpitations are a bit annoying, but so far I’ve still got the abscess but it’s ‘stable’ right now. I get headaches from it and sometimes it makes my spine hurt (of all places, weird, huh?). I eat garlic and onions which if I have an abscess hopefully it’s protecting me from getting really sick. I also get light headed, but I figured that was from the thyroid acting all wonky.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.